# SDR AALA202101019001

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 18,548 hours, 7,234 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Excess Play
- Location: Elev Hinge Arm
- Component: Hinge Arm, Airbus
- Component part number: D5598141100400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY BEARING HINGE ARM 2 ELEVATOR ON LEFT HORIZONTAL STABILIZER.  REPLACED HINGE ARM END FITTING NR 2 ELEVATOR ON LEFT HORIZONTAL STABILIZER, IAW AMM 55-16-42-400-001-A.
